MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH MAMMOMAT INSPIRATION; FULL-FIELD DIGITAL MAMMOGRAPHY SYSTEM

SIEMENS HEALTHCARE GMBH MAMMOMAT INSPIRATION; FULL-FIELD DIGITAL MAMMOGRAPHY SYSTEM
Model Number 10140000
Medical Device Problem Codes No Apparent Adverse Event (3189); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Siemens service personnel is trained to disconnect system from main power supply and to measure the voltage at the power supply unit (psu) terminal x1 to make sure that the system is without current before performing any service activities.This is stated in the document "replacement of parts", xpw7-000.841.02.01.02, p.174.According to information received, the system was not disconnected from mains and the voltage was not measured at the psu terminal x1 before the mfi board was replaced.The involved engineer was advised to follow the instructions in the document "replacement of parts".Internal id # (b)(4).
 
Event or Problem Description
It was reported that siemens service engineer received an electrical shock to his finger on the right hand while replacing a main filament inverter (mfi) board on the mammomat inspiration unit.The engineer followed-up the incident with a hospital check-up and ecg examination.No abnormalities were reported.There is no patient involvement in this case.No injuries are attributed to this event.The reported event occurred in (b)(6).

Brand Name
MAMMOMAT INSPIRATION
Common Device Name
FULL-FIELD DIGITAL MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
MDR Report Key10816043
Report Number3004977335-2020-52743
Device Sequence Number1926370
Product Code MUE
UDI-Device Identifier04056869009063
UDI-Public04056869009063
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030010/S6
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10140000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient Weight70